# SDR SWAA092005

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 29,944 hours, 17,082 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Transformer
- Part number: 284A0173
- Condition: Overheated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, SMOKE SMELLED AT ROW 5 ABC PER PILOT REPORT NO VISUAL SMOKE SEEN AND IT WAS AN ELECT SMELL.  FOUND LT  LANDING LIGHT TRANSFORMER BURNED OUT.  REMOVED AND REPLACED TRANSFORMER AND RELAMPED LANDING LIGHT PER MM.
